Wellness programs and alternative medications have proliferated, resulting in the availability of some very unique products in modern health care. This is primarily a reaction to people becoming aware of ailments that are caused by our daily exposure to toxins in the environment. Toxins can accumulate in your body as the years go by. They circulate in your bloodstream and play a role in the development of various ailments. This is especially true with regard to the liver.
Detox Patches are among the most interesting products currently on the market. They are also referred to as Sap Sheets. They work to remove toxins from the body. Natural vinegars that are extracted and derived from Ubame Oak and Bamboo are utilized to produce Detox Patches. When attached to the soles of the feet, Detox Patches are thought to absorb toxins and wastes from the body. As a result, the metabolism and blood circulation purportedly improve markedly.
Detox Patches were developed by the Japanese as a type of alternative medicine. In Japanese medicine it is believed that the health and well being of a person are dependent upon unrestricted blood circulation. In addition, they believe that diseases are just imbalances that occur as a result of the interaction between a person’s constitution and his/her environment. (more…)
May 25th, 2009 - Posted in Uncategorized | | Comments Off
Are you a regular taker of vitamins and nutritional supplements? It’s very common to have some stomach discomfort when you take too many supplements at one time. There are people that experience such severe side effects from supplements that they must avoid taking them completely. Ingesting too many supplements at once can cause stomach discomfort that can range from mild nausea to severe heartburn. Is there any way to prevent the gastric upset that can be caused by taking supplements?
Knowledge is the key: Know what you are taking in order to avoid gastric upset.
When shopping for a multivitamin, make sure you check the ingredients for iron. Common side effects from iron include stomach disturbances and nausea. Because excessive iron has been linked to an increase in the risk of heart disease, be sure that you really need to take a multivitamin that contains iron. Should you require additional iron, as advised by your physician, take it with food. This can be the easy solution for many people.
Preventing gastric upset from supplements: Avoid taking supplements before bed.
If you lie down after taking your supplements, you are more likely to have heartburn and acid reflux issues. Avoid a reclining position for at least thirty minutes after taking vitamins.
Avoid gastric upset from supplements: Ingest them in split doses.
If you take a number of pills, split them up into three doses so you do not take too many different supplements at one time. Take one dose with each meal during the day.
Avoiding stomach problems from supplements: Take them along with food.
When you take nutritional supplements before you have eaten, it’s common to experience some stomach discomfort. (more…)
May 13th, 2009 - Posted in Supplements | | Comments Off